# SDR AALA202312094192

- Difficulty date: December 8, 2023
- Submitted: December 9, 2023
- Operation: Air carrier
- Aircraft: N553UW
- Make and model: Airbus A320*
- Aircraft serial: 4960
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deformed
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: DEFORMATION OF PASSANGER SLIDE AT DOOR 831. MAINTENANCE REPLACED SLIDE AT DOOR 831.
